MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 34MM; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM CORTEX SCREW SELF-TAPPING 34MM; SCREW, FIXATION, BONE
Model Number 204.834
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient¿s gender and weight are unknown.Date of event is unknown.Additional device product codes: hrs, jds.Device broke during insertion; device not considered implanted/explanted.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a tibial plateau procedure on an unknown date.While implanting a 3.5 mm cortex screw for the procedure, the head of the screw snapped off in the patient.The shaft of the screw could not be recovered.The surgeon believed that there was no issue leaving the shaft in the patient.The surgical delay and patient outcome were unknown.There was no additional information provided.Concomitant device reported: unknown tibial plate (part # unknown, lot # unknown, quantity 1).This is report 1 of 1 for complaint (b)(4).

Brand Name
3.5MM CORTEX SCREW SELF-TAPPING 34MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7548665
Report Number2939274-2018-52326
Device Sequence Number1697936
Product Code HWC
UDI-Device Identifier10886982146359
UDI-Public(01)10886982146359
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K131186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 05/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number204.834
Device Catalogue Number204.834
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/03/2018
Initial Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR